# SDR IPXA2025012335979

- Difficulty date: January 23, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 22,828 hours, 3,354 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH OUTBOARD ELEVATOR FRONT SPAR AND RIB REINFORCEMENT.  ACCOMPLISHED EO-85445-JIC. ACCOMPLISHED SDER
